# SDR 2008UALA01880

- Difficulty date: April 2, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Worn
- Location: Bs 712-727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM UPPER FLANGE HAS WEAR AT FASTENER HOLES, LT MLG WW, BS 727-712. MAJOR REPAIR ACCOMPLISHED: BLENDED OUT THE DAMAGE. INSTALLED REPAIR ANGLE WITH FILLERS.
